Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants

Posted by Elizabeth on July 2, 1999, at 4:33:07

In reply to Re: Antidepressants , posted by Judy on June 29, 1999, at 19:49:00

>Has anyone "ever" been on an AD or a combination that did not result in weight gain, insomnia or anorgasmia?

Prozac didn't do any of those to me in the 3 years I took it.

I seem to be doing pretty well on Parnate also. It was causing insomnia, but I started being more careful to take it only in the morning if possible (2 pills on waking, 1 more by noon). Since then, I've been able to stop taking sleeping pills every night, and as long as I maintain good sleep hygeine, I'm getting decent sleep. We'll see how long this lasts....




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:7977